# SDR COM20365

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC694
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 27810322642
- Condition: Leaking
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

WHEN LANDING GEAR EXTENDED, HYDRAULIC PRESSURE FELL TO ZERO.  REPLACED LEAKING HYDRAULIC LINE UNDER COCKPIT FLOOR.
